# SDR SWAA2020081001307

- Difficulty date: July 18, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 54,161 hours, 31,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO AFT BULKHEAD LWR PANEL SUPPORT ANGLE CORRODED BETWEEN LBL.24 AND RBL.24. STA 500D / REMOVED CORROSION AT FWD CARGO AFT BULKHEAD LWR PANEL SUPPORT ANGLE AS REF B737-700 SRM 51-10-02-0G-0; FOUND AREA REWORKED OUT OF LIMITS AS REF B737-700 SRM 53-00-53-1A-2; REMOVED AND REPLACED ANGLE AS REF B737-700 SRM 51-40-02-0G-0
